MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P; AMISTEM P LAT. SIZE 5

MEDACTA INTERNATIONAL SA AMISTEM-P; AMISTEM P LAT. SIZE 5
Model Number 01.18.415
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16-june-2025: lot 1908462: (b)(4) items manufactured and released on 10-02-2020 expiration date: 2025-01-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affairs department: a revision surgery was performed four and a half years after the primary total hip arthroplasty (tha) due to aseptic stem loosening.Pre-revision radiographs revealed abnormal cortical remodeling in the proximal femur, particularly around the distal portion of the stem.The radiographic appearance raises the possibility of a periosteal reaction, although the underlying cause remains unclear.For example, no clinical or historical evidence of infection has been reported.Aseptic loosening is a well-documented complication in the literature, often with multifactorial or unclear etiology.Even in this case, the precise cause of the failure remains difficult to determine based on the available information.Aseptic loosening is a possible literature-described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
Patient underwent primary thr in 2020 and soon reported pain.During followup, xrays modification of the femural bone were noticed predicting a possible stem mobilization.On (b)(6) 2025, the stem was confirmed as mobilized and revised.M-vizion stem implanted and liner revised with dm converter to improve rom.Surgery completed successfully.

Brand Name
AMISTEM-P
Common Device Name
AMISTEM P LAT. SIZE 5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22371285
Report Number3005180920-2025-00580
Device Sequence Number7918735
Product Code LZO
UDI-Device Identifier07630040720144
UDI-Public07630040720144
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2025
Device Model Number01.18.415
Device Lot Number1908462
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale